New Hermite-polynomial-operator identities and their application in quantum squeezing
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (11): 110302     doi:10.7498/aps.61.110302
GENERAL Current Issue| Archive| Adv Search  |   
New Hermite-polynomial-operator identities and their application in quantum squeezing
Fan Hong-Yi, Zhan De-Hui, Yu Wen-Jian, Zhou Jun
Department of Material Science and Engineering, University of Science and Technology of China, Hefei 230026, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn